# SDR ASAA2015031411241

- Difficulty date: March 14, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410285
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, LBL 45 FLANGE CORRODED AT STA 578-601.  ACFT GROUNDED.  R & R FLOORBEAM, LBL 45, UPPER CAP IAW SRM 51-40-02-0G-0, W 4", O .090", R .077", L 150", D .013.
